The third moment of symmetric square L-functions

Soumya Das, Rizwanur Khan

Research output: Contribution to journalArticle

Abstract

We prove an asymptotic for the third moment of symmetric-square L-functions associated to holomorphic Hecke cusp forms of level one and weight between K and 2K, as K→∞.

Original languageEnglish
Pages (from-to)1-25
Number of pages25
JournalQuarterly Journal of Mathematics
Volume69
Issue number3
DOIs
Publication statusPublished - 1 Sep 2018

Fingerprint

Cusp Form
L-function
Moment

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The third moment of symmetric square L-functions. / Das, Soumya; Khan, Rizwanur.

In: Quarterly Journal of Mathematics, Vol. 69, No. 3, 01.09.2018, p. 1-25.

Research output: Contribution to journalArticle

@article{bbbbf6fa0dfb47379a782cf4f6bb5c7c,
title = "The third moment of symmetric square L-functions",
abstract = "We prove an asymptotic for the third moment of symmetric-square L-functions associated to holomorphic Hecke cusp forms of level one and weight between K and 2K, as K→∞.",
author = "Soumya Das and Rizwanur Khan",
year = "2018",
month = "9",
day = "1",
doi = "10.1093/qmath/hay012",
language = "English",
volume = "69",
pages = "1--25",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - The third moment of symmetric square L-functions

AU - Das, Soumya

AU - Khan, Rizwanur

PY - 2018/9/1

Y1 - 2018/9/1

N2 - We prove an asymptotic for the third moment of symmetric-square L-functions associated to holomorphic Hecke cusp forms of level one and weight between K and 2K, as K→∞.

AB - We prove an asymptotic for the third moment of symmetric-square L-functions associated to holomorphic Hecke cusp forms of level one and weight between K and 2K, as K→∞.

UR - http://www.scopus.com/inward/record.url?scp=85054144240&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85054144240&partnerID=8YFLogxK

U2 - 10.1093/qmath/hay012

DO - 10.1093/qmath/hay012

M3 - Article

VL - 69

SP - 1

EP - 25

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 3

ER -